# SDR FDEA200812045086

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5734008722000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER PANEL NR 513AB SUPPORT CRACKED, LT WING L/E LOWER PANEL NR 513AB SUPPORT FWD CRACK STOPPED ON EXISTING HOLE; REPAIRED AREA IAW A300-600 SRM 53-15-63 PG 201.
